MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 C-STEM CDH; HIP: FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 C-STEM CDH; HIP: FEMORAL STEM
Model Number 9611-60-000
Medical Device Problem Codes Corroded (1131); Degraded (1153)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed in 2002 (the date was unknown) via tha.It was reported that the revision surgery (the date was unknown) was performed by replacing the c-stem (p/n: unknown) and the cup (p/n: unknown) due to the subluxation which the patient had 3 months before the revision surgery.The revision surgery was completed successfully, and it was unknown whether there was surgical delay or not.The condition after surgery was good.The surgeon found that there was something like a corrosion from the middle point to distal part of the explanted stem.No further information is available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint # (b)(4).Investigation summary: no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Addendum added 21-august-2020.Following review of the information received, it was concluded that it was unlikely that a potential product issue was present.The complaint shall be entered onto the complaints database and monitored through trend analysis.Should further information be received, then the complaint shall be reviewed and further investigation completed as required.

Brand Name
C-STEM CDH
Common Device Name
HIP: FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key9867929
Report Number1818910-2020-08901
Device Sequence Number10894178
Product Code JDI
UDI-Device Identifier10603295235170
UDI-Public10603295235170
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9611-60-000
Device Catalogue Number961160000
Device Lot NumberWWL-17
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2020
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer04/21/2020
06/11/2020
08/25/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date04/22/2020
06/19/2020
08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHARNLEY OGEE CUP 22.225/40 N; ELITE MODULAR HD 22.225MM +0; UNKNOWN HIP ACETABULAR CUP; UNKNOWN HIP ACETABULAR LINERS; UNKNOWN HIP FEMORAL HEAD; UNKNOWN HIP FEMORAL STEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight41